DCDS
Divergent diagrams of folds and simultaneous conjugacy of involutions
Solange Mancini Miriam Manoel Marco Antonio Teixeira
Discrete & Continuous Dynamical Systems - A 2005, 12(4): 657-674 doi: 10.3934/dcds.2005.12.657
In this work we show that the smooth classification of divergent diagrams of folds $(f_1, \ldots, f_s) : (\mathbb R^n,0) \to (\mathbb R^n \times \cdots \times \mathbb R^n,0)$ can be reduced to the classification of the $s$-tuples $(\varphi_1, \ldots, \varphi_s)$ of associated involutions. We apply the result to obtain normal forms when $s \leq n$ and $\{\varphi_1, \ldots, \varphi_s\}$ is a transversal set of linear involutions. A complete description is given when $s=2$ and $n\geq 2$. We also present a brief discussion on applications of our results to the study of discontinuous vector fields and discrete reversible dynamical systems.
keywords: singularities involution discontinuous vector fields reversible diffeomorphisms. Divergent diagram of folds normal form

Year of publication

Related Authors

Related Keywords

[Back to Top]